# SDR UIEA200400101

- Difficulty date: June 4, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 65B159592
- Condition: Migrated
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING MAINTENANCE INSPECTION, ELONGATION DAMAGE WAS FOUND AT OB TRAILING EDGE FLAP TRACK NR 8 MOVABLE FAIRING ASSEMBLY HINGE FITTING LUGS.  OVERSIZED THE BORES.  DYE PENETRANT THE BORES TO ENSURE DEFECT FREE CONDITION.  REFINISHED, INSTALLED ONE PIECE REPAIR SLEEVE AND A NEW DESIGN TYPE BEARING.
